# SDR MALA954661

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831MA
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314353A
- Condition: Out Of Round
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT NR 3127 - ON CLIMB-OUT FROM DTW, THE CREW NOTED A VIBRATION FROM THE RIGHT WHEEL WELL.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR WHEEL ASSEMBLY.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
